# SDR CALA2013121393666

- Difficulty date: December 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 91,554 hours, 10,284 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY STRIP LIGHTING AT 1R HANGING OFF THE WALL.  SECURED EMERGENCY LIGHT ASSEMBLY AT 1R ALL, OPERATIONS NOW NORMAL.
